Is this probably related to Atenolol?
Hair loss appears to be a rare complaint in people taking atenolol. In clinical studies prior to the approval of the drug, hair loss was not a reported side effect. However, since approval, hair loss has been reported occasionally. In general, this side effect appears to be reversible.
If you are taking atenolol and hair loss occurs, talk with the doc. Depending on how severe the problem is, there are things that he or she may recommend. It is possible that if hair loss becomes bothersome, your doctor may recommend adjusting the atenolol dosage or trying another medicine for your condition.
Take care, best wishes!
- Atenolol Information for Consumers
- Atenolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atenolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2009 • 3 answers
Posted 17 Feb 2010 • 1 answer
Does Ocella cause hair thinning? I have been on Ocella for about 2 years and I have noticed that my?
Posted 18 Aug 2010 • 1 answer
Posted 25 Aug 2011 • 1 answer
Why is my hair drying out, losing color and turning frizzy on the top and also hair receding fast a?
Posted 22 Oct 2013 • 2 answers